# SDR AALA201706219008

- Difficulty date: June 20, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 54,882 hours, 20,617 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Part number: D5211001000000
- Condition: Loose
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR ARM LEVER LOOSE. SECURED ARMING LEVER.
